# SDR MASA2011051902773

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 21,036 hours, 14,508 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED AIR DUCT WARNING ON CLIMB.  RESET AILC PERFORMED HIGH PWR RUNS.
